|What meds did you give? I work in a vets office and regularly fill perscriptions and may be able to help. What is the weight of the puppy and the amount of meds you gave?|
|Doesn't it say on the bottle?
How is Peanut this morning?
|Call your vet right now. Side effects do include staggering, diahrrea, vomiting, depression and dialated pupils so it could just be that but since you think you gave a higher dosage you really need to call and talk with a doctor or someone who is familiar with this drug. It is uncommon to be perscribed this drug since most vets treat this type of mange through medicated dips.|
|Good. They will be able to help you better since they can see your puppy and the symptoms. Why exactly did they decide to treat with meds rather than a dip?|
|It could be. Medicated dips are normally only for pups over 12 weeks. They might have been trying to kill two birds with one stone with the meds as well. Go in and check. Also, since you are pregnant, I would be careful around a pup with worms etc. It would not be good to contract any of these thing right now.|